On the interval of strong partial clones of Boolean functions containing Pol({(0, 0), (0, 1), (1, 0)})

Couceiro, Miguel, Haddad, Lucien, Schölzel, Karsten, Waldhauser, Tamás: On the interval of strong partial clones of Boolean functions containing Pol({(0, 0), (0, 1), (1, 0)}).
ALGEBRA UNIVERSALIS, 77 (1). pp. 101-123. ISSN 0002-5240 (2017)

[img]
Preview
Text
2017_1.pdf - Accepted Version

Download (424kB) | Preview
Item Type: Article
Journal or Publication Title: ALGEBRA UNIVERSALIS
Date: 2017
Volume: 77
Number: 1
Page Range: pp. 101-123
ISSN: 0002-5240
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3176584
DOI id: https://doi.org/10.1007/s00012-016-0418-8
Date Deposited: 2019. Nov. 08. 10:36
Last Modified: 2019. Nov. 08. 10:36
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17316

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year